# SDR SWAA2022032080212

- Difficulty date: March 5, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING ESCAPE GROUND ILLUMINATION LIGHT IS INOP L547 / [01] RELAMPED L/H OVERWING ESCAPE GROUND ILLUMINATION LIGHT L547 AND PERFORMED A GOOD INSTALLATION TEST PER AMM 33-51-04-960-801;[02] VERIFIED CORRECTIVE ACTION 1. TEST GOOD.
